RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 8, Issue 3  


Some 2-properties of the autotopism group of a $p$-primitive semifield plane
I. V. Busarkina
637
On the solvability of the discrete logarithm problem in residue classes
O. N. Vasilenko
647
Instant of disorder of random sequence detection's algorithm
S. G. Vasiltchenko
655
Semigroup rings and prime radicals of ring and semigroup
A. Yu. Golubkov
667
The order and type of operators and entire vector-valued functions
V. P. Gromov
689
Integrable cubic ODEs on free associative algebras
O. V. Efimovskaya
705
On graded rings and varieties
A. V. Kelarev
721
On a boundary value problem, describing the Hall effect in a semi-conductor with two periodic sets of electrodes
P. A. Krutitskii, K. A. Logginova
729
Random broken isoquants limits
A. V. Lebedev
743
Isometric implementations of Bricard's octahedra of type 1 and 2 with given volume
S. N. Mikhalev
755
On locally nilpotent radical of special Lie algebras
S. A. Pikhtilkov
769
The elements of the constructive model theory
V. E. Plisko
783
On independently based varieties of monoids
V. Yu. Popov
829
Nonlinear vibrations of a nonhomogeneous string
I. A. Rudakov
877
On the $\gamma$-classical varieties
L. M. Samoilov
887
Exact asymptotic behaviour of the renewal measure in the “critical” case
M. S. Sgibnev
911
Some questions of the structure of the programmed iterations method
A. G. Chentsov
921

Short communications
On Hermitian manifolds, satisfying the $U$-cosymplectic hypersurfaces axiom
M. B. Banaru
943
On the ranks of direct sums
A. V. Leont'ev
949
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020